It's possible that breakthrough bleeding could occur as result of taking Birth Control pills.
No. Actually when starting birth control it can cause your periods to be irregular at first.
Yes it can.
Periods will become frequent with certain birth control medicines, but they also can cause infertiliy.
Being on the pill can cause spotting between periods, called breakthrough bleeding.
Yes, BCPs can even cause periods to stop completely. Continue with pills as directed.
Birth control can help to make your period lighter, and a tad quicker.
You can find out in about one week. You should keep testing frequently. The birth control may cause you to have less periods.
all birth control methods apart fom condoms can cause irregular break through bleeding. it is normal
The following will cause early bleeding: * Irregular period * Pregnancy * UTI * Hormonal Imbalance * Stopping birth control * Starting birth control
Hi, The following can cause too many periods while on birth control. * The doseage of birth control not being high enough for you. * Wrong type of birth control for you. * Missed birth control pill(s). * Pregnancy. * Urinary tract infection. Please note this is advice only and should not be used in place of a medical experts.
birth control manipulates your hormones to prevent pregnancy....your body is trying to normalize. you may need a higher dose pill. check with GYN doctor